A 48-year-old member asked:
Does effexor (venlafaxine) cause weakness or unsteady walking?
1 doctor answer • 6 doctors weighed in
Psychiatry 22 years experience
Probably not: This is not one of the more common side effects of this medication. However, with the uniqueness of each human, it is possible. If you are taking this medication and are having these symptoms, consult with your prescribing physician.
5.8k viewsReviewed >2 years ago
Last updated Oct 4, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.